# SDR ASAA2018061855098

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 48,120 hours, 16,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT OVERWING EXIT SIGN HAD TWO BULBS INOPERATIVE.  AFT LEFT HAD ONE.  ACFT GROUNDED.  REPLACED THE LAMPS. OPS GOOD IAW AMM 33-51-01.
